Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On autonomous control systems on certain manifolds

Author: Chao Chu Liang
Journal: Proc. Amer. Math. Soc. 79 (1980), 63-66
MSC: Primary 49E15; Secondary 57R27
MathSciNet review: 560585
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {M^n}$ be a compact $ {C^\infty }$ manifold, $ n \geqslant 4$, admitting a vector field with every orbit a circle. Then there exists a completely controllable set S consisting of two nonsingular $ {C^\infty }$ vectors X and Y such that every orbit of X is a circle.

References [Enhancements On Off] (What's this?)

  • [1] D. Asimov, Round handles and non-singular Morse-Smale flows, Ann. of Math. (2) 102 (1975), 41-54. MR 0380883 (52:1780)
  • [2] N. Levitt and H. J. Sussmann, On controllability by means of two vector fields, SIAM J. Conrol 13 (1975), 1271-1281. MR 0402812 (53:6626)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49E15, 57R27

Retrieve articles in all journals with MSC: 49E15, 57R27

Additional Information

Keywords: Completely controllable set of vector fields, orbits, trajectory, round handle decomposition of a manifold
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society